# SDR ABXA2014040470

- Difficulty date: April 4, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: 173T13021
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ACCESS 324CLX & 324AL, SUPPORT STRUCTURE BOX FWD LWR FLANGE CRACKED LT & RT OTBD EDGES.  REMOVED CRACKED SUPPORT ANGLE.  FABRICATED NEW SUPPORT IAW DWG 173T1215 & SAMPLE.  PN 173T1302-1, NSN, SUPPORT ANGLE, CRACKED 2 INCHES & 1.5 INCHES, STATION 1746, STRINGER 2R - 2L.  ACFT WAS GNDED.
